Browse Title Index


 
Issue Title
 
Volume 22, Number 5, December 2017 (Special Issue) A SIMPLE HYBRID BREGMAN PROJECTION ALGORITHMS FOR A FAMILY OF COUNTABLE BREGMAN QUASI-STRICT PSEUDO-CONTRACTIONS Abstract   PDF
Ai-Yun Wang, Zi-Ming Wang
 
Volume 13, Number 4, December 2008 A SOLUTION OF ONE OPEN PROBLEM OF RASSIAS FOR MAPPINGS Abstract   PDF
Kostadin Trencevski
 
Volume 11, Number 4, December 2006 A SPACE OF INTEGRANDS ARISING IN CONTINUUM MECHANICS Abstract   PDF
Alexander J. Zaslavski
 
Volume 7, Number 3, September 2002 A STABILITY PROPERTY OF CRITICAL VALUES AND APPLICATIONS Abstract   PDF
Dorin Andrica, Gratiela Cicortas
 
Volume 7, Number 4, December 2002 A STABILITY PROPERTY OF CRITICAL VALUES IN EQUIVARIANT CONTEXT Abstract   PDF
Dorin Andrica, Gratiela Cicortas
 
Volume 9, Number 3, September 2004 A STABILITY RESULT FOR A GENERAL LINEAR INCLUSION Abstract   PDF
Dorian Popa
 
Volume 22, Number 3, September 2017 A STEEPEST-DESCENT KRASNOSEL’SKII–MANN ALGORITHM FOR AN INFINITE FAMILY OF NONEXPANSIVE MAPPINGS Abstract   PDF
Nguyen Thi Thu Thuy
 
Volume 16, Number 4, December 2011 A STRONG CONVERGENCE THEOREM BY A RELAXED EXTRAGRADIENT METHOD FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES AND STRICT PSEUDO-CONTRACTIONS Abstract   PDF
Cuijie Zhang, Jing Zhao, Qiaoli Dong
 
Volume 22, Number 3, September 2017 A STRONG FRACTIONAL CALCULUS THEORY FOR BANACH SPACE VALUED FUNCTIONS Abstract   PDF
George A. Anastassiou
 
Volume 21, Number 1, March 2016 A STUDY OF GENERALIZED PD-OPERATORS ON PROBABILISTIC METRIC SPACE Abstract   PDF
Arvind Bhatt
 
Volume 25, Number 4, December 2020 A STUDY ON APPROXIMATION OF A CONJUGATE FUNCTION USING CESÀRO-MATRIX PRODUCT OPERATOR Abstract   PDF
H. K. Nigam, Md Hadish
 
Volume 24, Number 3, September 2019 A SYSTEM OF GENERALIZED NONLINEAR VARIATIONAL INCLUSIONS WITH (H,η)-MONOTONE OPERATORS Abstract   PDF
Tao Cai, Yan Hao, Minjie Fu, Chahn Yong Jung
 
Volume 13, Number 1, March 2008 A THEORY OF SEMILINEAR OPERATOR EQUATIONS UNDER NONRESONANCE CONDITIONS Abstract   PDF
Dezideriu Muzsi
 
Volume 13, Number 4, December 2008 A THEORY OF SEMILINEAR OPERATOR EQUATIONS UNDER NONRESONANCE CONDITIONS Abstract   PDF
Dezideriu Muzsi
 
Volume 26, Number 2, June 2021 A TYPE OF FRACTIONAL KINETIC EQUATIONS ASSOCIATED WITH THE (p,q)-EXTENDED τ-HYPERGEOMETRIC AND CONFLUENT HYPERGEOMETRIC FUNCTIONS Abstract   PDF
Owais Khan, Nabiullah Khan, Junesang Choi, Kottakkaran Sooppy Nisar
 
Volume 12, Number 3, December 2007 A TYPE OF MEAN VALUES OF SEVERAL POSITIVE NUMBERS WITH TWO PARAMETERS Abstract   PDF
Zhen-Gang Xiao, Zhi-Hua Zhang, Feng Qi
 
Volume 23, Number 3, September 2018 A TYPE OF THE EXPONENTIAL OF A MATRIX OVER DUAL QUATERNION IN CLIFFORD ANALYSIS Abstract   PDF
Ji Eun Kim
 
Volume 10, Number 4, December 2005 A UNIFIED APPROACH FOR ENLARGING THE RADIUS OF CONVERGENCE FOR NEWTON'S METHOD AND APPLICATIONS Abstract   PDF
Ioannis K. Argyros, Jose M. Gutierrez
 
Volume 7, Number 1, March 2002 A UNIFIED MONOTONE ITERATIVE TECHNIQUE FOR NONLINEAR ELLIPTIC PROBLEMS VIA NONVARIATIONAL METHOD Abstract   PDF
Semen Koksal, V. Lakshmikantham
 
Volume 17, Number 4, December 2012 A UNIFYING SEMILOCAL CONVERGENCE ANALYSIS FOR NEWTON-LIKE METHODS UNDER WEAK AND GATEAUX DIFFERENTIABILITY CONDITIONS Abstract   PDF
I. K. Argyros, D. Gonzalez
 
Volume 26, Number 2, June 2021 A VISCOSITY TYPE PROJECTION METHOD FOR SOLVING PSEUDOMONOTONE VARIATIONAL INEQUALITIES Abstract   PDF
Kanikar Muangchoo
 
Volume 17, Number 1, March 2012 A VORONOVSKAYA TYPE THEOREM FOR GENERAL SINGULAR OPERATORS WITH APPLICATIONS Abstract   PDF
George A. Anastassiou, Razvan A. Mezei
 
Volume 12, Number 1, March 2007 ABOUT TWO THEOREMS OF REPRESENTATION OF REAL OR COMPLEX SEQUENCES CONVERGENT TO ZERO Abstract   PDF
Dana Neamtu-Pigli, N. Neamtu
 
Volume 24, Number 3, September 2019 ADDITIONAL STABILITY RESULTS FOR QUARTIC LIE ∗-DERIVATIONS Abstract   PDF
Hark-Mahn Kim, Young Soon Hong
 
Volume 11, Number 5, December 2006 (Special Issue) ADDITIVE ISOMETRIES ON BANACH SPACES Abstract   PDF
Choonkil Park, Themistocles M. Rassias
 
76 - 100 of 1091 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)